# SDR 20000426SH023

- Difficulty date: April 7, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N213BK
- Make and model: Beech 400A
- Aircraft serial: RK216
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Noisy
- Location: Fuselage
- Part time: 420 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT CREW HAS REPORTED THAT AS THEY CLIMBED OUT TO ALTITUDE, THEY GET A LOUD BANGING NOISE IN THE AIRFRAME. THESE EVENTS HAPPENED AT 26,000 FEET, 28,000 FEET, 33,000 FEET AND AT 35,000 FEET, CABIN DIFF AT EACH OF THESE ALT WAS 6.5.  WHEN THEY CAME BACK DOWN, THEY GOT BANGING EVENTS AT 28,600 FEET DIFF OF 8.2 AT 21,500 FEET DIFF OF 7.0 AND AT 20,500 FEET WITH A CABIN DIFF OF 6.8.  PAINT CHIPPING OFF SOME OF THE RIVETS IN LOWER ONE-QUARTER OF THE NOSE AREA LT AND RT SIDES.  ANOTHER ACFT SN RK-224 AIRFRAME TT OF 302.3 HOURS MAKING SAME NOISE.  BOTH CREWS SAY THE BANGING IS SO LOUD IT IS UNNERVING AND THE PASSENGERS HAVE ASKED WHAT IT WAS.  (X)
